Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 31, NWS Wichita, KS

May 2, 2018Chautauqua County, Labette County, Montgomery County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 2, 2018, 10:46 PM CDT for Chautauqua County, Labette County, Montgomery County, Kansas. It was in force for 59 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2018, 10:46 PM CDT (03:46 UTC)
Expired
May 2, 2018, 11:45 PM CDT
In force
59 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Chautauqua County, KS, Labette County, KS, Montgomery County, KS

The radar

The Tulsa radar (KINX), 114 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 11:20 PM CDTTSTM WND GST 0Caney, KSPOWER LINES DOWN
May 2, 11:20 PM CDTTSTM WND GST 0Tyro, KSPOWER LINES DOWN
May 2, 11:31 PM CDTTSTM WND DMGEdna, KSLUMBER YARD IN EDNA HAD BUILDING DAMAGE AND SOME TREES WERE DOWN IN TOWN.
May 2, 11:31 PM CDTTSTM WND GST 70Edna, KS
May 2, 11:35 PM CDTTSTM WND DMG4 S Liberty, KSUTILITY POLES DOWN.
May 2, 11:35 PM CDTNON-TSTM WND DMG4 S Liberty, KSUTILITY POLES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1170 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1041 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted.

095 
WUUS53 KICT 030346
SVRICT
KSC019-099-125-030445-
/O.NEW.KICT.SV.W.0031.180503T0346Z-180503T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1046 PM CDT WED MAY 2 2018

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Labette County in southeastern Kansas...
  Montgomery County in southeastern Kansas...
  Southeastern Chautauqua County in southeastern Kansas...

* Until 1145 PM CDT

* At 1046 PM CDT, a severe thunderstorm was located over Copan, or 7
  miles south of Caney, moving northeast at 50 mph.

  HAZARD...60 to 70 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Parsons, Coffeyville, Independence, Cherryvale, Caney, Altamont,
  Edna, Dearing, Mound Valley, Elk City, Tyro, Peru, Liberty,
  Chautauqua, Havana, Bolton, Sycamore, Niotaze, Parsons Tri City
  Airport and Angola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 9621 3730 9596 3739 9596 3738 9508
      3700 9539
TIME...MOT...LOC 0346Z 220DEG 42KT 3691 9596 

HAIL...0.75IN
WIND...70MPH
 
$$

JAKUB
3 follow-up statements
400 
WWUS53 KICT 030402
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1102 PM CDT WED MAY 2 2018

KSC019-099-125-030445-
/O.CON.KICT.SV.W.0031.000000T0000Z-180503T0445Z/
Labette KS-Montgomery KS-Chautauqua KS-
1102 PM CDT WED MAY 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR LABETTE...MONTGOMERY AND SOUTHEASTERN CHAUTAUQUA COUNTIES...

At 1101 PM CDT, a severe thunderstorm was located over Tyro, or 6
miles east of Caney, moving northeast at 50 mph.

HAZARD...60 to 70 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Parsons, Coffeyville, Independence, Cherryvale, Caney, Altamont,
Edna, Dearing, Mound Valley, Elk City, Tyro, Peru, Liberty,
Chautauqua, Havana, Bolton, Sycamore, Niotaze, Parsons Tri City
Airport and Angola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to 
minor low land flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 3700 9621 3730 9596 3739 9596 3738 9508
      3700 9539
TIME...MOT...LOC 0401Z 220DEG 42KT 3705 9581 

HAIL...0.75IN
WIND...70MPH
 
$$

JAKUB
671 
WWUS53 KICT 030419
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1119 PM CDT WED MAY 2 2018

KSC019-030429-
/O.CAN.KICT.SV.W.0031.000000T0000Z-180503T0445Z/
Chautauqua KS-
1119 PM CDT WED MAY 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHAUTAUQUA COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3700 9596 3729 9586 3739 9580 3738 9508
      3700 9539
TIME...MOT...LOC 0419Z 224DEG 35KT 3720 9562 

$$

KSC099-125-030445-
/O.CON.KICT.SV.W.0031.000000T0000Z-180503T0445Z/
Labette KS-Montgomery KS-
1119 PM CDT WED MAY 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR LABETTE AND MONTGOMERY COUNTIES...

At 1119 PM CDT, a severe thunderstorm was located near Liberty, or
near Independence, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Parsons, Coffeyville, Independence, Cherryvale, Caney, Altamont,
Edna, Dearing, Mound Valley, Tyro, Liberty, Bolton, Sycamore, Parsons
Tri City Airport, Angola, Dennis, Elk City Lake, Big Hill Lake, Elk
City State Park and Independence Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 9596 3729 9586 3739 9580 3738 9508
      3700 9539
TIME...MOT...LOC 0419Z 224DEG 35KT 3720 9562 

HAIL...0.75IN
WIND...60MPH
 
$$

JAKUB
092 
WWUS53 KICT 030436
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1136 PM CDT WED MAY 2 2018

KSC099-125-030445-
/O.EXP.KICT.SV.W.0031.000000T0000Z-180503T0445Z/
Labette KS-Montgomery KS-
1136 PM CDT WED MAY 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR LABETTE AND MONTGOMERY
COUNTIES WILL EXPIRE AT 1145 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

LAT...LON 3700 9596 3729 9586 3739 9580 3738 9508
      3700 9539
TIME...MOT...LOC 0435Z 220DEG 42KT 3735 9547 

$$

JAKUB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 6:30 PM CDT, 4 hours 16 minutes earlier.

Area forecast discussion, May 2, 6:30 PM CDT, 4 hours 16 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
630 PM CDT Wed May 2 2018

.SHORT TERM...(This evening through Saturday night)
Issued at 127 PM CDT Wed May 2 2018

Afternoon and evening storms are expected to be most numerous
through the evening hours or around 06Z with all facets of severe
weather possible before activity wanes or moves away from the area
after 06Z. Repeated heavy rain may cause some localized flooding
concerns, especially in areas that received heavy rainfall yesterday.

A mid/upper trough over the Southern Rockies is progged to lift
north and east toward the Central Rockies on Thursday. Meanwhile, a
dryline will remain draped across Central KS providing a focus for
deep moist convection after 18Z. The dryline is forecast to make a
more rapid eastward progress across the area on Thursday afternoon
with locations generally east of the Kansas Turnpike having the
highest probabilities for storms. Deep layer shear remains favorable
for the development of severe storms with all severe hazards
possible once again across much of southeast Kansas. The threat is
expected to move east of the area by 03-04Z.

Fri-Sat...Shortwave ridging will return to the Central Plains states
on Friday with light northerly winds, dry weather conditions and
seasonably mild temperatures in the mid and upper 70s. Low level
southerly flow will return to the area on Sat but dry weather
conditions and mild temperatures are expected with highs in the
lower 80s.

.LONG TERM...(Sunday through Wednesday)
Issued at 127 PM CDT Wed May 2 2018

A cold front is progged to move into the area on Sunday ushering
in more seasonable air through early next week. A shortwave trough
moving across the Northern Plains may bring a chance for deep
moist convection to the area Tue-Wed and maintained low pops
across much of the area.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 624 PM CDT Wed May 2 2018

Showers and thunderstorms will continue to plague the region this
evening. ICT will be the main terminal that will have the heavier
activity to start the TAF period but the chances for severe
weather are now dropping fast. By mid evening, the only terminal
that will have chances for thunderstorm activity will be CNU and
the risk there will not occur until closer to midnight tonight.
The only other issue is the potential for some LLWS activity
during the overnight. This will affect HUT, ICT and CNU until
sunrise tomorrow. Otherwise, VFR conditions are expected to
dominate.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    66  85  53  76 /  80  20   0   0
Hutchinson      63  85  51  75 /  80  10   0   0
Newton          64  86  52  75 /  80  20   0   0
ElDorado        65  83  53  75 /  80  30  10   0
Winfield-KWLD   67  83  54  76 /  60  30  10   0
Russell         59  81  47  77 /  30  10  10   0
Great Bend      60  82  48  76 /  40  10   0   0
Salina          61  84  51  77 /  70  20  10   0
McPherson       62  84  50  75 /  80  10  10   0
Coffeyville     69  81  58  75 /  50  70  30   0
Chanute         67  82  56  75 /  60  70  30   0
Iola            66  82  56  75 /  70  60  30   0
Parsons-KPPF    69  81  57  75 /  50  70  30  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...ELM
Hazardous weather outlook, May 2, 9:16 PM CDT, 1 hour 30 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
916 PM CDT Wed May 2 2018

KSZ032-033-047>053-067>072-082-083-091>096-098>100-040230-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
916 PM CDT Wed May 2 2018

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

The severe weather threat has significantly diminished this evening
but there there is still a good chance for some thunderstorm
activity which could produce some dime to nickel sized hail and
winds up to 50 mph n Southeast Kansas.

Minor flooding is forecast on the Salt River near Barnard. Check
the latest flood statement for details.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Another round of severe thunderstorms is expected on Thursday
afternoon for locations roughly east of Interstate 35. The main
threats will be winds of 60-70 mph, golfball hail and a couple of
tornadoes.

Minor flooding on the Salt River near Barnard is forecast to linger
through Thursday night. Check the latest flood statement for
details.

A few thunderstorms are possible as we move into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this afternoon and evening, especially
south of I-70 and northwest of the Kansas turnpike.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, May 2, 7:35 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
735 PM CDT WED MAY 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     TSTM WND GST     4 ENE SAFFORDVILLE      38.41N 96.34W
05/02/2018  M67 MPH          LYON               KS   STORM CHASER

            ACADEMIA REPORT

&&

MWM
Local storm report, May 2, 7:36 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
736 PM CDT WED MAY 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND GST     5 W MADISON             38.13N 96.23W
05/02/2018  E70 MPH          GREENWOOD          KS   LAW ENFORCEMENT

&&

MWM
Local storm report, May 2, 7:39 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
739 PM CDT WED MAY 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     TORNADO          2 NNW CASSODAY          38.06N 96.65W
05/02/2018                   BUTLER             KS   STORM CHASER

            TORNADO VIEWED FROM STORM CHASER VIDEO IN OPEN FIELD WITH
            A DURATION OF AROUND 2 MINUTES

&&

MWM
Special weather statement, May 2, 7:47 PM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Wichita KS
747 PM CDT WED MAY 2 2018

KSZ070-071-095-030145-
Wilson KS-Greenwood KS-Woodson KS-
747 PM CDT WED MAY 2 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northern Wilson County in southeastern Kansas...
  Eastern Greenwood County in southeastern Kansas...
  Woodson County in southeastern Kansas...

* Until 845 PM CDT

* At 745 PM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 5 miles
  west of Gridley to 6 miles north of Severy...and moving east at 45
  mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this line of storms.

* Locations impacted include...
  Yates Center, Toronto, Buffalo, Neosho Falls, Climax, Virgil,
  Coyville, Toronto Lake, Batesville, Rose, Fall River State Park,
  Fall River Lake, Cross Timbers State Park and Piqua.

A tornado watch remains in effect until 1000 PM CDT for southeastern
Kansas.

LAT...LON 3770 9553 3763 9637 3817 9598 3817 9596
      3804 9596 3804 9552
TIME...MOT...LOC 0046Z 259DEG 39KT 3807 9598 3772 9623

JAKUB
Local storm report, May 2, 8:05 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
805 PM CDT WED MAY 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             ELLINWOOD               38.36N 98.58W
05/02/2018  E0.75 INCH       Barton             KS   TRAINED SPOTTER

0417 PM     HAIL             NICKERSON               38.15N 98.09W
05/02/2018  E2.50 INCH       Reno               KS   BROADCAST MEDIA

0422 PM     FLOOD            7 SE LINCOLN            38.97N 98.06W
05/02/2018                   LINCOLN            KS   TRAINED SPOTTER

            FLOODING OVER ROADWAY AT ELK AND 240TH.

0501 PM     HAIL             8 W PRETTY PRAIRIE      37.78N 98.17W
05/02/2018  E0.75 INCH       RENO               KS   EMERGENCY MNGR

0504 PM     HAIL             HUTCHINSON              38.07N 97.91W
05/02/2018  E0.75 INCH       Reno               KS   EMERGENCY MNGR

0508 PM     HAIL             MCPHERSON               38.37N 97.66W
05/02/2018  E1.25 INCH       McPherson          KS   AMATEUR RADIO

            50 MPH WIND ALSO REPORTED.

0514 PM     HAIL             6 SE MCPHERSON          38.31N 97.58W
05/02/2018  E0.75 INCH       MCPHERSON          KS   TRAINED SPOTTER

            50 MPH WINDS TOO.

0515 PM     HAIL             1 S GALVA               38.37N 97.54W
05/02/2018  M1.00 INCH       MCPHERSON          KS   PUBLIC

            MPING HAIL REPORT

0528 PM     HAIL             CANTON                  38.39N 97.43W
05/02/2018  E0.88 INCH       McPherson          KS   AMATEUR RADIO

0531 PM     HAIL             6 WSW BURRTON           37.99N 97.77W
05/02/2018  E0.75 INCH       RENO               KS   STORM CHASER

0538 PM     FLOOD            HUTCHINSON              38.07N 97.91W
05/02/2018                   Reno               KS   PUBLIC

            STREET FLOODING ON N 23RD STREET.

0544 PM     HEAVY RAIN       2 SSE WILLOWDALE        37.49N 98.29W
05/02/2018  M1.40 INCH       KINGMAN            KS   TRAINED SPOTTER

            30 MINUTE RAINFALL.

0615 PM     HAIL             MARION                  38.35N 97.02W
05/02/2018  E1.00 INCH       Marion             KS   PUBLIC

            PUBLIC REPORTED NICKEL TO QUARTER SIZE HAIL.

0648 PM     HAIL             1 NE BURNS              38.10N 96.87W
05/02/2018  E0.88 INCH       MARION             KS   TRAINED SPOTTER

0651 PM     TORNADO          2 NNW CASSODAY          38.06N 96.65W
05/02/2018                   BUTLER             KS   STORM CHASER

            TORNADO VIEWED FROM STORM CHASER VIDEO IN OPEN FIELD WITH
            A DURATION OF AROUND 2 MINUTES

0723 PM     TSTM WND GST     4 ENE SAFFORDVILLE      38.41N 96.34W
05/02/2018  M67.00 MPH       LYON               KS   STORM CHASER

            ACADEMIA REPORT

0725 PM     TSTM WND GST     5 W MADISON             38.13N 96.23W
05/02/2018  E70.00 MPH       GREENWOOD          KS   LAW ENFORCEMENT

&&

CDJ
Special weather statement, May 2, 8:27 PM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Wichita KS
827 PM CDT WED MAY 2 2018

KSZ072-030215-
Allen KS-
827 PM CDT WED MAY 2 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northern Allen County in southeastern Kansas...

* Until 915 PM CDT

* At 825 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 4 miles north of Iola...moving east
  at 50 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Iola, La Harpe, Gas, Moran, Mildred and Bassett.

LAT...LON 3790 9552 3804 9552 3804 9508 3788 9508
TIME...MOT...LOC 0126Z 269DEG 44KT 3800 9544

JAKUB

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:03 PM CDTSevere Thunderstorm WarningICTChase28 min
May 2, 7:47 PM CDTSpecial Weather StatementICTWoodson58 min
May 2, 8:27 PM CDTSpecial Weather StatementICTAllen48 min
May 2, 11:22 PM CDTSevere Thunderstorm WarningICTLabette38 min
May 2, 11:35 PM CDTSevere Thunderstorm WarningICTNeosho24 min
May 3, 1:57 PM CDTSpecial Weather StatementICTKingman33 min
May 3, 2:33 PM CDTSpecial Weather StatementICTSedgwick27 min
May 3, 2:59 PM CDTSpecial Weather StatementICTSedgwick31 min
May 3, 3:10 PM CDTAreal Flood WarningICTSedgwick99 min
May 3, 3:54 PM CDTSpecial Weather StatementICTButler51 min
May 3, 5:59 PM CDTSpecial Weather StatementICTRussell46 min
May 3, 6:21 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Russell39 min
May 3, 6:55 PM CDTSpecial Weather StatementICTLincoln50 min
May 3, 6:57 PM CDTSpecial Weather StatementICTGreenwood48 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.